ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gadgil, Siddartha and Seshadri, Harish (2009) On The Topology Of Manifolds With Positive Isotropic Curvature. In: Proceedings Of The American Mathematical Society, 137 (5). pp. 1807-1811.

This list was generated on Wed Nov 26 03:01:43 2014 IST.